Forum

Dmd users just curious

Hi, I am just curious to know does everyone get injection site marks that last ages? I’m on rebif and by the time they start going I’ve vto inject again. Is everyone else the same or just me. Or all the injectaables like this abd does anyone know if changing the rebismart to auto injector ir manual would make any difference although I don’t really want to do that. Just wondering. Cheers in advance xxxxx

hi lisa

i’m on copaxone and the site reactions have calmed down loads since i started 5 years ago.

do you have rebif nurses? i have contacted the copaxone nurses a few times.

good luck

carole x

Mine are the same - I think it’s taking around three weeks for them to clear! I’m going to skip my arms from now on since they’re most likely to be on show. My rebif nurse said they should mark less over time, fingers crossed!

I’ve been on Betaferon for 10 years and used to get some quite impressive marks at the beginning which took a week or so to go. But then they changed the needle to an ultra thin one and I rarely get marks now. I also use an Autoject, never injected manually, I’m not brave enough!

Hi Lisa

When I was six months in, I pulled my trousers down and showed my nurse my thighs because they were covered in big red blotches and she said that was perfectly normal. They were lasting at least a fortnight. They came up worse whenever I was warm and then went back to red/purply blotches.

I haven’t injected for 2 weeks now as I have run out of Rebif and I’m still waiting to go onto Gilenya and my legs still look like corned beef lol. The marks always did fade quicker on my bum and tum but the legs always were the worst. I tried every combination of needle depth, speed etc but nothing made any difference.

I’m really looking forward to the last blotch fading so I can go swimming again. I’m too self conscious to go looking like this. Everyone tells me that people won’t notice but seeing as I people watch, there’s bound to be someone like me who will notice!

Tracey x

Hello,

Im the opp i dont get any site reactions/marks. Im on avonex (intramuscular injection), longer needle so the skin doesn’t get “damaged” as bad as other injections.

Its hard to tell which leg to do when their is no marks from the last injection. Not a bad problem to have i guess.

Darren

Hi. I get really bad marks from the rebismart. Sometimes they are actual purple bruises rather than just marks though. They take a while to dissapear and it looks like I have been beaten up! I don’t think changing the settings really makes a lot of difference unfortunately. Sarah

Hi, me too I get terrible pink/purple blotches from the rebismart, have been using it for almost 12mths and they haven’t got any better. Each injection area has 5 wks between injections and most times the marks are only just going then! Sometimes the marks are also painful especially if they are in an area where clothes rub! I too showed these to the Rebif nurse, she said they were normal and the only advise she could give me was to try using the heat/cool pad on the injection site - I must admit I haven’t tried this yet! On the plus side I don’t seem to suffer from any other side effects. Liana :slight_smile:

Thanks everyone good to know its not just me but I suppose if its giving the m.s the fingers then who cares eh? Not like I’m a page 3model or anything. Noticed tonight and last Thursday that when’s did my tum it came up with a lump. It massaged out…I’m wondering if the depth is too shallow…6mm. It’s fine on my thighs at this as I’ve very little fat but maybe my mum tum means it needs to be deeper. Carole I do have a rebif helpline but I trust the experts on her more with things like this as they are the ones also injecting but I have contacted them before and they are good. Choccyholic I don’t do my arms and never have as I work with various people and some service users may touch if they saw a mark. Or make an issue of it. Tracey, I am going swimming on Saturday with Charlie and friends … Dreading it as my legs are marked too… And when the temperature changes as someone said above they go red in warm but in cold purple kind of. But they are large marks. Wondering what I am going to do when we go on holiday next year! Might have a fake tan and hopefully that will disguise it… Might not look very natural as I am a red head?! Haha. And finally Darren stop showing off …pffftttt! Not jealous at all honestly! Xxx

Hi Im on the copaxone injection I to was suffering with big red blotchy marks and bruising spoke to my ms nurse was told to use 8mm and skip the injection sites where there was marks untill it cleared and so far so good xx